KOPS - The Institutional Repository of the University of Konstanz

Hyperbolic Navier-Stokes equations II : Global existence of small solutions

Hyperbolic Navier-Stokes equations II : Global existence of small solutions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

RACKE, Reinhard, Jürgen SAAL, 2012. Hyperbolic Navier-Stokes equations II : Global existence of small solutions. In: Evolution Equations & Control Theory. American Institute of Mathematical Sciences (AIMS). 1(1), pp. 217-234. eISSN 2163-2480. Available under: doi: 10.3934/eect.2012.1.217

@article{Racke2012-06Hyper-48542, title={Hyperbolic Navier-Stokes equations II : Global existence of small solutions}, year={2012}, doi={10.3934/eect.2012.1.217}, number={1}, volume={1}, journal={Evolution Equations & Control Theory}, pages={217--234}, author={Racke, Reinhard and Saal, Jürgen} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/48542"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/48542"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Saal, Jürgen</dc:contributor> <dc:creator>Racke, Reinhard</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-06T09:48:11Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dcterms:title>Hyperbolic Navier-Stokes equations II : Global existence of small solutions</dcterms:title> <dc:creator>Saal, Jürgen</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-06T09:48:11Z</dc:date> <dcterms:issued>2012-06</dcterms:issued> <dc:contributor>Racke, Reinhard</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account